# SDR SMPA03001

- Difficulty date: September 3, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N805AS
- Make and model: Dhav DHC6300
- Aircraft serial: 805
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23048004TM
- Part serial: 15949
- Condition: Inoperative
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, H
- Precautionary procedure: O

## Discrepancy

PPG - FLT 912/913 - LEFT GENERATOR DROP OFFLINE EN ROUTE.  FOUND LEFT ENGINE STARTER GENERATOR INOPERATIVE.  REPLACED LEFT STARTER GENERATOR.  LEFT ENGINE POWER LOSS ON FINAL APPROACH.  OIL PRESSURE AND TEMP NORMAL, NO POWER AVAILABLE WITH POWER LEVER ADVANCEMENT.  INSPECTED LEFT ENGINE AND FOUND P3 LINE BROKEN.  REMOVED AND REPLACED P3 LINE.  GROUND RUNUP CHECK SATISFACTORY.  RELEASED FOR TEST FLIGHT.  TESTED FOR POWER LOSS AND ANY ABNORMAL CONDITION ON FINAL APPROACH.  TEST FLIGHT OK, NO DISCREPANCIES NOTED.  (M)
